E-Prints Complutense

Symmetric submersions of R-n -> R-m

Impacto

Descargas

Último año

Díaz-Cano Ocaña, Antonio y Gonzalez Gascón, F. y Peralta Salas, Daniel (2007) Symmetric submersions of R-n -> R-m. Nonlinear Analysis: Theory, Methods & Applications , 67 (8). pp. 2424-2432. ISSN 0362-546X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

259kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0362546X06005323


URLTipo de URL
http://www.elsevier.com/locate/naEditorial


Resumen

Submersions f such that f(-1)(0) contains a given fiber F, and that are invariant under a family of vector fields s leaving F invariant, are constructed. Examples for which a submersion of this kind cannot exist are also given. In the absence of a geometric theory of submersions f invariant under s, most of our treatment is analytic.


Tipo de documento:Artículo
Palabras clave:Submersions; Symmetries
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15013
Depositado:25 Abr 2012 09:19
Última Modificación:06 Feb 2014 10:14

Descargas en el último año

Sólo personal del repositorio: página de control del artículo